# SDR CA150515004

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,230 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: 17104650401
- Condition: Damaged
- Location: Interphone Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STATION OPS CALLED TO ADVISE THAT ACFT HAD HEAT RELATED DAMAGE FOUND ON GPU RECEPTACLE.  ACFT IS CURRENTLY OUT OF SERVICE.  REPLACED FWD RAMP INTERPHONE PANEL IAW AMM 23-52-01.
